# SDR DHLA200800044

- Difficulty date: April 25, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 86,025 hours, 31,156 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 445, IF LIGHT OVER LIFE RAFT IN GALLEY AREA RIGHT COMP LIGHT SWITCH ILLUMINATED FOR 2 HRS THERE IS A STRONG CHEMICAL ODOR.  RELAMPED IAW MM 33-13-0.  OPS CHECK GOOD NO ODOR DETECTED P/N 307.  A/C WAS GROUNDED
